MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT

INTERA ONCOLOGY, INC INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Model Number AP-07004
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution.One manufacturing deviation was opened to use a different procedure to manufacture the 35ml syringes in the or prep kits.The returned device was investigated, and the alleged failure could not be replicated.Therefore, the root cause remains inconclusive.
 
Event or Problem Description
Intera oncology received a complaint from a scrub technician that they were emptying the pump during the pump prep procedure and the connection at the non-coring needle and tubing leaked.The scrub technician hand tightened the needle and finished emptying the pump.The scrub technician attached the high dose heparin/saline, and it still leaked.She tightened the needle again using an instrument and the leak diminished to just a small drop.

Brand Name
INTERA 3000 HEPATIC ARTERY INFUSION PUMP OR PREP KIT
Common Device Name
OR PREP KIT
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key22650114
Report Number3015537318-2025-00066
Device Sequence Number8798332
Product Code PTI
UDI-Device Identifier00850014110130
UDI-Public00850014110130
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K211121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Model NumberAP-07004
Device Catalogue NumberAP07004
Device Lot Number24H064CT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown